Rare cause of Horner's syndrome: pseudoaneurysm of right subclavian artery in an intravenous drug user.

@article{Lee2004RareCO,
  title={Rare cause of Horner's syndrome: pseudoaneurysm of right subclavian artery in an intravenous drug user.},
  author={Seung Koo Lee and Azavitra Zainal},
  journal={The Medical journal of Malaysia},
  year={2004},
  volume={59 1},
  pages={115-7}
}
Pseudoaneurysms of the subclavian artery are extremely rare lesions despite the overall increase in the frequency of septic pseudoaneurysms caused by illicit parenteral drug abuse. A case of subclavian artery pseudoaneurysm presenting with Horner's syndrome in an intravenous drug user is discussed. 

References

Publications referenced by this paper.
Showing 1-4 of 4 references

Pancoast's syndrome: mycotic aneurysm

  • M. D. Jack W. Tsao, D.Phil
  • The New Engl J Med. March
  • 1998

Percutaneous heroin infection causing Horner's syndrome

  • KA Hawkins, AH Bruckstein
  • JAMA
  • 1977

Similar Papers

Loading similar papers…